Dafalgan 80MG SUPPOSITORIES 10

Dafalgan 80MG SUPPOSITORIES 10 View larger

3400933905569

UPSA BMS UPSA BMS

Paracetamol is a medicine vignetted indicated for the symptomatic treatment of mild to moderate and / or febrile states pain.

More details

Sent in 5 in 7 working days

Preview the Shipping Fees - Free Shipping from 99€*
  • Médicament conseil

1,88 € tax incl.

This product is a medicament.

You must check the \"Jai read the manual of this drug\" to add this product to your cart.

This product is a drug. You must certify that you have read the leaflet before you can order this product.

Add to Basket

Add to Wishlist

For warnings, the precautions and cons-indications, please see the instructions.

Description

Indications
EFFERALGAN 80 mg suppository is a vignetted drug indicated for the symptomatic treatment of mild to moderate and / or febrile states pain.
Dosage and route of administration

EFFERALGAN 80 mg suppository is recommended for infants from April to June kg (1 to 4 months). It is recommended to use 1 suppository 80 mg, repeated if necessary after 6 hours, not to exceed 4 suppositories per day. The interval between shots will be at least 6 hours. Rectally.

Composition and excipients known

PARACETAMOL 80 MG. EXCIPIENTS: semisynthetic glycerides; QSP 1 SUPPOSITORY.

Cons-indications and warnings

Allergy to paracetamol or other components; liver failure; recent history of proctitis; of proctitis; rectal bleeding. EFFERALGAN 80 mg suppository is a medicine containing paracetamol. It is essential to avoid overdose by verifying the absence of paracetamol in the composition of other drugs. Must not exceed the maximum recommended dose. Suppositories are not suitable for diarrhea.

Packaging

Blister 10 suppositories

Warnings on drugs

Warning, the drug is not a product like any other. Read the package leaflet before ordering. Do not leave medicines out of reach of children. If symptoms persist, seek the advice of your doctor or pharmacist. Attention to incompatibilities on products in your.

Tell your pharmacist online treatments underway to identify possible incompatibilities. The checkout form contains a custom message field provided for this purpose.

Click here to find record of the drug at the site of the National Security Agency of Medicines and Health Products.

Pharmacovigilance : Report or a related adverse event (s) (s) (s) the use of a drug

VIDAL OF THE FAMILY

Dafalgan

Analgesic and antipyretic

paracetamol

. Presentations . Composition . Indications . Contraindications . Warning . Drug Interactions . Pregnancy and breastfeeding . Directions for use and dosage . Advice . Undesirable effects . Lexicon

PRESENTATIONS (summary)

DAFALGAN pediatric: oral solution (caramel-vanilla flavor); bottle of 90 ml with measuring system graduated in kg (from 3 to 16 kg).
Refunded at 65%. - price: 1,29 euro (s).

DAFALGAN 80 mg: effervescent powder for oral solution; box of 12 bags.
Refunded at 65%. - price: 1,08 euro (s).

DAFALGAN 80 mg: suppository; box of 10.
Refunded at 65%. - price: 1,12 euro (s).

DAFALGAN 150 mg: effervescent powder for oral solution (orange flavoring); box of 12 bags.
Refunded at 65%. - price: 1,14 euro (s).

DAFALGAN 150 mg: suppository; box of 10.
Refunded at 65%. - price: 1,20 euro (s).

DAFALGAN 250 mg: effervescent powder for oral solution (orange flavoring); box of 12 bags.
Refunded at 65%. - price: 1,21 euro (s).

DAFALGAN 300 mg: suppository; box of 10.
Refunded at 65%. - price: 1,25 euro (s).

DAFALGAN 500 mg: tablet; box of 16.
Refunded at 65%. - price: 1,08 euro (s).

DAFALGAN 500 mg: split effervescent tablet; box of 16.
Refunded at 65%. - price: 1,08 euro (s).

DAFALGAN 500 mg: capsule (red and white); box of 16.
Refunded at 65%. - price: 1,08 euro (s).

DAFALGAN 600 mg Adult: suppository (white); box of 10.
Refunded at 65%. - price: 1,36 euro (s).

DAFALGAN 1 g: tablet (white); box of 8.
Refunded at 65%. - price: 1,08 euro (s).

DAFALGAN 1 g: split effervescent tablet (flavors: grapefruit, orange); box of 8.
Refunded at 65%. - price: 1,08 euro (s).

UPSA Laboratory

COMPOSITION (summary)
p dose-kg p sachet p assumed
Paracetamol 15 mg 80 mg 80 mg
Sodium 66 mg
sorbitol +
Sugar 0.17 g

p sachet p assumed p sachet
Paracetamol 150 mg 150 mg 250 mg
aspartame + +
Sodium 55.7 mg 93 mg
sorbitol + +

p assumed p cp pcp efferv
Paracetamol 300 mg 500 mg 500 mg
Sodium 412.4 mg
sorbitol +

p gel p assumed
Paracetamol 500 mg 600 mg

p cp pcp efferv
Paracetamol 1 g 1 g
Sodium 565 mg
aspartame +

INDICATIONS (summary)
This medication is an analgesic and an antipyretic that contains paracetamol.
It is used to lower fever and in the treatment of painful conditions.
CONTRAINDICATIONS (summary)
This medication should not be used in the following cases:
  • severe liver disease,
  • inflammation or bleeding of the rectum (for suppositories),
  • phenylketonuria (150 mg and 250 mg sachets, 1 g effervescent tablet: presence of aspartame).
WARNING (Contents)
Paracetamol is present alone or in combination with other substances in many medicines: make sure not to take several medicines containing paracetamol simultaneously, as a joint dose leads to a risk of overdosage, which can be toxic to the liver.
Effervescent tablets contain salt ( sodium ) in significant amounts.
The pediatric solution contains sugar (sucrose) in significant quantities.
DRUG INTERACTIONS (summary)
If treated with oral anticoagulant and paracetamol at maximum doses (4 g / day) for at least 4 days, increased monitoring of anticoagulant therapy may be required.
PREGNANCY AND BREAST-FEEDING (summary)
Pregnancy :
The scientific studies currently available have not revealed any particular problem when using paracetamol in pregnant women.

Breastfeeding:
At the usual doses, the use of this medication is possible during breastfeeding.
DIRECTIONS FOR USE AND DOSAGE (summary)
This medication can be taken indifferently during or between meals, with an interval of 4 to 6 hours between 2 doses. In case of renal insufficiency , the interval between 2 takes must be at least 8 hours.
Pediatric oral solution :
the vial of oral solution is accompanied by a graduated dosing device which allows to administer to each catch the dose corresponding to the weight of the child. to fill the dispenser, hold it slightly inclined so that the engraved lines are horizontal. The oral solution can be absorbed pure or diluted in water, milk or fruit juice. Catches should be spaced 6 hours apart.
Bags :
Pour the contents of the sachets into a glass, then add a little water, milk or fruit juice to dissolve the powder.
The 80 mg sachets are intended for children weighing 5 to 16 kg.
150 mg sachets are intended for children weighing 8 to 30 kg.
250 mg sachets are intended for children weighing 13 to 50 kg.
Suppositories :
Given the risk of anal discharge, it is not advisable to use more than 4 suppositories per day.
80 mg suppositories are for infants weighing 4 to 6 kg.
150 mg suppositories are for infants weighing 8-12 kg.
Suppositories 300 mg are for children weighing 15 to 24 kg.
600 mg suppositories are intended for adults.
Capsules and tablets :
Effervescent tablets should be dissolved in a glass of water.
The tablets and capsules are intended for adults and children over 6 years and over 27 kg.
The 500 mg effervescent tablets are suitable for adults and children over 13 kg.
1 g tablets are reserved for adults and children over 50 kg.

Usual dosage:

  • Adult: 500 mg to 1 g, 1 to 3 times daily. Do not exceed 3 g of paracetamol per day without medical advice.
    In severe pain in adults, especially in osteoarthritis , the maximum dosage can be increased to 1 g of paracetamol, 4 times a day, only on medical prescription.
  • Child: 60 mg / kg / day, ie 15 mg / kg every 6 hours, or 10 mg / kg every 4 hours. It is necessary to choose a suitable presentation and follow the recommendations of your pharmacist or doctor. The following dosages are given for information only:
    • Child 4 to 6 kg (approximately 2 to 4 months): 1 sachet to 80 mg or 1 suppository to 80 mg, 4 times a day;
    • Child 8-12 kg (approximately 6-24 months): 1 sachet 150 mg or 1 suppository 150 mg, 4 times a day;
    • Child of 15 to 24 kg (approximately 4 to 9 years): 1 suppository to 300 mg, 4 times a day;
    • Child of 30 kg or more: 2 sachets at 250 mg or 1 tablet at 500 mg, 4 times a day.
    The maximum daily dose of paracetamol in children is 80 mg per kg in 4 doses, not to exceed 3 g per day.
TIPS (summary)
In the treatment of childhood fever, when paracetamol is used at 60 mg / kg / day, the addition of aspirin or its use alternately with paracetamol is unnecessary, as aspirin does not does not allow for an additional decrease in fever.
Abundant sweating usually accompanies the drop in temperature during the treatment of high fevers. This is normal.
POSSIBLE ADVERSE EFFECTS (summary)
Anal irritation (suppositories).
Exceptionally: allergic skin reaction .
Bags:
Like all medicines and confectionery containing non-absorbable sugars (sorbitol, maltitol ...), possibility of diarrhea in case of important contribution.


GLOSSARY (summary)


analgesic
Medication that works against pain. Analgesics act either directly on the centers of pain in the brain or by blocking the transmission of pain to the brain.
Synonym: analgesic.


anticoagulant
Medication that prevents blood from coagulating and therefore prevents clots from forming in the blood vessels.
Anticoagulants are used to treat or prevent phlebitis, pulmonary embolism, certain infarcts. They also prevent the formation of clots in the heart during rhythm disorders such as atrial fibrillation or in the case of an artificial heart valve.
There are two main types of anticoagulants:
  • oral anticoagulants, which block the action of vitamin K (antivitamin K, or AVK) and whose effectiveness is controlled by a blood test: INR (formerly TP);
  • injectable anticoagulants derived from heparin, the efficacy of which can be controlled by the blood assay of anti-Xa activity, Howell's Time (TH) or Cephalin Kaolin Time (TCK) depending on the products used. A regular dosage of blood platelets is necessary throughout the life of a heparin derivative.


antipyretic
Medication used to lower the body temperature during bouts of fever.


osteoarthritis
Wear of cartilage, responsible for joint pain and limitation of movement.


diarrhea
The strict medical sense of diarrhea is "emission of stools too frequent and too abundant". In fact, common sense equates diarrhea with the notion of fluid and frequent stools. Normally, stools are pasty, but the emission of liquid or barely formed stools, without pain or particular associated disorder, is not pathological. Diarrhea may occur when liquid stool emissions are repeated throughout the day and the needs are overwhelming or painful.
Many medicines can accelerate intestinal transit and make the stools more liquid, without this undesirable effect being of real concern.
Antibiotics can alter the digestive flora, essential for digestion, and cause more or less troublesome but benign diarrhea. The effect appears immediately or after a few days of treatment. A severe and exceptional form of diarrhea, pseudomembranous colitis, can be observed after antibiotic treatment; this condition results in the emission of mucus and false membranes (resembling skin flaps) associated with abdominal pain; constipation may replace the initial diarrhea. Pseudomembranous colitis can occur several days after discontinuation of antibiotic treatment and requires urgent medical advice.


inflammation
Natural reaction of the organism against an element recognized as foreign. It manifests itself locally by redness, heat, pain or swelling.


renal failure
Inability of the kidneys to eliminate waste or medicinal substances. Advanced renal insufficiency does not necessarily result in a decrease in the amount of urine excreted. Only a blood test and creatinine dosage may reveal this disease.


phenylketonuria
An inherited disease that is characterized by the absence of an enzyme and that leads to the accumulation in the blood of a toxic product. Screening is systematic at birth. Treatment is based on a specific diet during early childhood.


dosage
Quantity and distribution of the dose of a drug according to the age, weight and general condition of the patient.


allergic reaction
Reaction due to hypersensitivity of the organism to a drug. Allergic reactions can take a wide variety of aspects: urticaria, angioedema, eczema, eruption of pimples resembling measles, etc. Anaphylactic shock is a generalized allergic reaction that causes discomfort due to a sudden drop in blood pressure.


salt
Chemical substance of which the best known is sodium chloride, or table salt. The diet salt does not contain sodium; this is generally replaced by potassium.


sodium
An inorganic substance which can form salts, especially with chlorine (sodium chloride, or table salt).


sugar
General term for various substances of which the most widely used is sucrose. Other sugars can be contained in drugs: glucose, fructose, lactose, etc. Glucose is the sugar used by the body; it is the only one to circulate in considerable quantity in the blood.
Sweeteners (false sugar) are allowed in diabetics or people on a diet, and are very low in calories.


overdose
Excessive intake of a drug may result in an increase in the intensity of adverse effects or even in the development of specific adverse effects.
This overdose may result from accidental or voluntary poisoning for suicide, so consult your local Poison Control Center (listed in the appendix to the book). However, in most cases, overdose is the result of an error in the understanding of the prescription, or the search for an increase in efficacy by exceeding the recommended dosage. Finally, untimely self-medication may lead to excessive absorption of the same substance contained in different drugs. Some drugs are particularly prone to this risk because they are (wrongly) considered to be harmless: vitamins A and D, aspirin, etc. Stopping or decreasing drug intake helps to remove the disorders associated with an overdose.

Cliquez ici pour retrouver la notice de ce médicament sur le site de l'Agence Nationale de Sécurité du Médicament et des produits de santé.

Pharmacovigilance : Déclarer un ou des effet(s) indésirable(s) lié(s) à l'utilisation d'un médicament

NOTICE

ANSM - Last updated: 29/06/2017

Name of the medicinal product

DAFALGAN 80 mg suppository

Paracetamol

framed

Please read this leaflet carefully before you start taking this medicine because it contains important information for you.

You should always take this medication exactly as prescribed in this leaflet or by your doctor, pharmacist or nurse.

· Keep this leaflet. You might need to read it again.

· Ask your pharmacist for advice or information.

· If you experience any side effects, talk to your doctor, pharmacist or nurse. This also applies to any side effects not mentioned in this leaflet. See section 4.

· You should contact your doctor if you experience no improvement or feel less well after 3 days in case of fever or 5 days in case of pain.

What is in this leaflet?

1. What is DAFALGAN 80 mg, suppository and in which cases it is used?

2. What should be known before taking DAFALGAN 80 mg suppository?

3. How to take DAFALGAN 80 mg suppository?

4. What are the possible side effects?

5. How to store DAFALGAN 80 mg suppository?

6. Package contents and other information.

1. WHAT IS DAFALGAN 80 mg, suppository AND WHAT IT IS USED FOR?

Pharmacotherapeutic group: OTHER ANTALGS AND ANTIPYRETICS-ANILIDES - ATC code: N02BE01.

This medication contains paracetamol: an analgesic (it calms the pain) and an antipyretic (it lowers the fever).

It is indicated for pain and / or fever such as headaches, flu-like conditions, dental pain, body aches.

This presentation is reserved for infants weighing 4 to 6 kg (approximately 1 to 4 months) : read the leaflet carefully, chapter "Dosage".

For children of different weights, other forms of paracetamol are available: ask your doctor or pharmacist for advice.

You should contact your doctor if you experience no improvement or feel less well after 3 days, in case of fever or 5 days in case of pain.

2. BEFORE YOU TAKE DAFALGAN 80 Mg, Suppository?

Do not take DAFALGAN 80 mg suppository:

· If you are allergic to the active substance or to any of the other ingredients of this medication mentioned in section 6.

· If you have severe liver disease.

· If you have recent anal or rectal inflammation or a recent bleeding from the rectum.

IN CASE OF DOUBT, IT IS ESSENTIAL TO ASK FOR THE OPINION OF YOUR DOCTOR OR YOUR PHARMACIST.

Warnings and Precautions

Talk to your doctor or pharmacist before taking DAFALGAN 80 mg suppository.

In case of overdosage or mistake of too high a dose, consult your doctor immediately.

This medicinal product contains paracetamol. Other medicines contain it.

Make sure you do not take any other medicines containing paracetamol, including medicines obtained without a prescription.

Do not combine them, so as not to exceed the recommended daily dose.

(see "Posology" and "Symptoms and Instructions for Overdose").

With suppositories, there is a risk of local irritation, all the more frequent and intense as the duration of treatment is prolonged, the pace of administration is high and the dosage is high.

· If the pain persists more than 5 days or the fever more than 3 days , or if there is insufficient efficacy or any other signs, do not continue treatment without the advice of your doctor.

· Before starting treatment with this drug, check that you are not taking any other medicines containing paracetamol.

Tell your doctor before you take this medicine if any of the following apply to you:

· If you are taking other medicines containing paracetamol (medicines obtained with or without a prescription),

· If you have liver or kidney disease,

· If you have Gilbert's syndrome (non-haemolytic familial jaundice),

· Or alcohol abuse (excessive alcohol consumption (3 or more alcoholic beverages per day)),

· If you suffer from glucose-6-phosphate dehydrogenase (G6PD) deficiency (which can lead to hemolytic anemia),

· If you have problems with nutrition (malnutrition (low reserves of hepatic glutathione), anorexia, bulimia or cachexia (heavy weight loss)

· If you have problems with dehydration, hypovolemia (significant loss of body water).

If you have acute viral hepatitis or if acute viral hepatitis is discovered during your treatment with DAFALGAN 80 mg suppository, talk to your doctor. Your treatment may be suspended by your doctor.

If in doubt, do not hesitate to seek the advice of your doctor or pharmacist.

Children and Youth

In a child treated with paracetamol, the association of another antipyretic is justified only in case of ineffectiveness. The association should be established and monitored only by a physician.

Other medicines and DAFALGAN 80 mg suppository

Inform your doctor or pharmacist if you are taking, have recently taken or may take any other medicines.

In case of concomitant treatment with probenecid, a dose reduction of DAFALGAN 80 mg suppository should be considered.

You should contact your doctor if you are taking medication that slows down coagulation (oral anticoagulants). In high doses, DAFALGAN 80 mg, suppository can increase the action of your anticoagulant. If necessary, your doctor will adjust the dosage of your anticoagulant.

Inform your doctor or pharmacist if you are taking phenytoin, the simultaneous use of these drugs and paracetamol may damage the liver.

Inform your doctor or pharmacist if you are taking enzyme inducers (such as phenobarbital, carbamazepine, primidone, rifampicin).

Note that your child is taking this medication if your doctor prescribes a dosage of uric acid or blood sugar.

DAFALGAN 80 mg, suppository with food, drinks and alcohol

Not applicable.

Pregnancy, breast-feeding and fertility

If you are pregnant or breastfeeding, think you may be pregnant or plan a pregnancy, ask your doctor or pharmacist for advice before taking this medicine.

Pregnancy and breast feeding

For information: This medication may be used during pregnancy and lactation. Use the lowest dose to reduce your pain and / or fever for as short a time as possible and as often as possible. Contact your doctor or midwife if pain and / or fever does not decrease or if you need to take this medication more frequently during your pregnancy.

Fertility

It is possible that paracetamol may alter the fertility of women, reversibly upon discontinuation of therapy.

Driving and using machines

Paracetamol has no or negligible effect on the ability to drive and use machines.

DAFALGAN 80 mg, suppository contains

Not applicable.

3. HOW TO TAKE DAFALGAN 80 Mg, Suppository?

Always take this medication exactly as prescribed in this leaflet or as directed by your doctor, pharmacist or nurse. Check with your doctor, pharmacist or nurse if in doubt.

Dosage

This presentation is reserved for infants weighing 4 to 6 kg (about 1 to 4 months).

The dosage of paracetamol depends on the weight of the child; the ages are mentioned for information purposes.

If you do not know the weight of the child, weigh it to give it the best dose.

Paracetamol exists in many dosages, allowing the treatment to be adapted to the weight of each child.

The recommended daily dose of paracetamol is dependent on the weight of the child: it is approximately 60 mg / kg / day, divided into 4 doses, ie approximately 15 mg / kg every 6 hours.

Due to the risk of rectal irritation, suppository administration should be as short as possible, should not exceed 4 doses per day and should be replaced as soon as possible by oral therapy.

In case of diarrhea, the suppository form is not adapted.

Weight

(age)

Dose per administration

Interval of administration

Maximum Daily Dose

4 kg to 6 kg

(about 1 to 4 months)

80 mg
(1 suppository)

6 hours

320 mg daily
(4 suppositories)

For children, the total dose of paracetamol should not exceed 80 mg / kg / day.

The maximum daily dose shall not exceed 60 mg / kg per day in the following situations:

· severe liver damage,

· Gilbert syndrome (non-hemolytic familial jaundice),

· chronic alcoholism,

· chronic malnutrition,

· dehydration.

If you feel that the effect of DAFALGAN 80 mg suppository is too strong or too weak, talk to your doctor or pharmacist.

IN CASE OF DOUBT, ASK FOR ADVICE TO YOUR DOCTOR OR YOUR PHARMACIST.

Method and route of administration

Rectal route.

In addition, if your child has a fever greater than 38.5 ° C, you can improve the effectiveness of the drug treatment by:

· discover your child,

· make the drink,

· do not leave your child in a place too hot.

Frequency of Administration

Systematic catches help to avoid oscillations of pain or fever.

· In children, they should be regularly spaced, including at night, preferably 6 hours, and at least 4 hours.

Renal failure

In case of kidney disease (kidney failure), the minimum interval between 2 doses should be modified according to your renal function according to the following table:

Creatinine clearance

Interval of administration

cl ≥ 50 mL / min

4 hours

cl 10-50 mL / min

6 hours

cl <10 mL / min

8 hours

The total dose of paracetamol should not exceed 60 mg / kg / day.

Duration of treatment

The duration of treatment is limited:

· to 5 days in case of pain,

· at 3 days in case of fever.

If the pain persists more than 5 days or the fever more than 3 days, if they worsen, do not continue treatment without the advice of your doctor or pharmacist.

If you take more than DAFALGAN 80 mg suppository you should not have

In case of overdose or accidental poisoning, notify a doctor immediately.

If you forget to take DAFALGAN 80 mg suppository

Do not take a double dose to make up for a missed dose.

If you stop taking DAFALGAN 80 Mg, suppository

Not applicable.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Like all medicines, this medicine may cause side effects, although not everybody gets them.

· In some rare cases, it is possible that a rash or reddening or allergic reaction can occur, which can be manifested by a sudden swelling of the face and neck or by a sudden discomfort with drop in blood pressure. Immediately stop treatment , tell your doctor and never take any medicines containing paracetamol.

· In some rare cases, severe skin reactions have been reported. Immediately stop treatment, tell your doctor and never take any medicines containing paracetamol.

· Exceptionally, biological changes requiring blood check have been observed: liver function disorders, abnormally low levels of certain white blood cells or certain blood cells such as platelets which can result in nosebleeds or gums. In this case, consult a doctor.

· Cases of diarrhea, abdominal pain, increased liver enzymes, increased or decreased INR have been reported.

· With the suppository form, there is a risk of rectal or anal irritation (see Warnings and Precautions)

Declaration of side effects

If you experience any side effects, talk to your doctor, pharmacist or nurse. This also applies to any side effects not mentioned in this leaflet. You can also report adverse reactions directly via the national reporting system: National Agency for the Safety of Medicines and Health Products (ANSM) and network of Regional Centers of Pharmacovigilance - Website: www.ansm.sante.fr

By reporting adverse reactions, you are helping to provide more information about the safety of the drug.

5. HOW TO STORE DAFALGAN 80 mg suppository?

Keep this medicine out of the reach and sight of children.

Do not use this medicine after the expiry date which is stated on the package. The expiry date refers to the last day of that month.

Store at a temperature not exceeding 30 ° C.

Do not throw any medicines into drains or rubbish. Ask your pharmacist to remove any medications you are no longer using. These measures will help protect the environment.

6. PACKAGE CONTENTS AND OTHER INFORMATION

What DAFALGAN 80 mg contains, suppository

· The active substance is:

Paracetamol................................................. .................................................. 80 mg

For a suppository.

· The other components are:

Semi-synthetic glycerides.

What is DAFALGAN 80 mg, suppository and contents of the pack

This medication is in the form of suppositories.

Box of 10.

Marketing Authorization Holder

UPSA SAS

3, RUE JOSEPH MONIER

92500 RUEIL-MALMAISON

Marketing Authorization Operator

UPSA SAS

3, RUE JOSEPH MONIER

92500 RUEIL-MALMAISON

Maker

UPSA SAS

304, avenue du docteur jeaN bru

47000 agen

or

UPSA SAS

979, AVENUE DES PYRENEES

47520 THE PASSAGE

Names of the medicinal product in the Member States of the European Economic Area

Not applicable.

The last date on which this leaflet was revised is:

[to be completed later by the holder]

{month YYYY}.

Other

Detailed information on this medicine is available on the ANSM website (France).

Health Education Council:

WHAT TO DO IN CASE OF FEVER:

The normal temperature of the body varies from person to person and is between 36.5 ° C and 37.5 ° C. A rise in temperature above 38 ° C may be considered a fever.

This medication is for the infant weighing 4 to 6 kg (about 1 to 4 months).

If the disorders that the fever causes are too troublesome, you can take this drug that contains paracetamol in accordance with the indicated dosages.

To avoid any risk of dehydration, consider drinking frequently.

With this medication, the fever should drop rapidly. However :

· if other unusual signs appear,

· if the fever persists for more than 3 days or if it worsens,

· if the headache becomes violent, or in case of vomiting.

CONSULT YOUR DOCTOR IMMEDIATELY.

WHAT TO DO IF PAIN:

The intensity of the perception of pain and the ability to resist it vary from person to person.

· If there is no improvement after 5 days of treatment,

· if the pain is violent, unexpected and occurs suddenly (including severe pain in the chest) and / or reverses regularly,

· if accompanied by other signs such as general malaise, fever, unusual swelling of the painful area, decreased strength in a limb,

· if it wakes you up at night.

CONSULT YOUR DOCTOR IMMEDIATELY.

Historically specialists in the fight against pain and self-medication, the UPSA laboratories (Scientific Applied Pharmacology Union) were created in Agen in 1935 by Dr Camille Bru.
Built in Bristol-Myers Squibb in 1994, the UPSA Company has given way since the UPSA brand. Through the brand UPSA, Bristol-Myers Squibb is currently the only company of the drug to provide a full range of three orders of analgesics, aspirin to morphine.
This diversity allows to apply to all patients - from infants to the elderly - and suggest treatments adapted to all types of pain. Cough, cold, flu symptoms, digestion, shape, sleep disorders: through its range of self-medication, UPSA develops and makes available drugs for pain daily.
Because health moves, the UPSA brand is in constant pursuit of innovation. The pharmaceutical development center based on the site UPSA Agen allows it to adapt to the changing needs of patients with whom she has forged a relationship of trust. Leader of family medication, UPSA brand is constantly trying to help them in their daily health, the quality and accessibility of its products. These values ​​are of UPSA, in France as in Europe, the health everyday ally.

Cheap Dafalgan your licensed pharmacy Ars online

Dafalgan is a paracetamol-based medicine. Like aspirin, the drug Dafalgan treats mild to moderate pain but without anticoagulant effects of aspirin, and it is not anti-inflammatory. However Dafalgan and paracetamol in general are perfectly well tolerated by children and pregnant or lactating women. Observe the usual doses and forms (tablets, capsules, suppositories, syrup ...) for every age and verify that the associated products do not contain paracetamol if not taken into account in the maximum amount allowed per day. The maximum amount of paracetamol for over 15 years ADULT is 3 grams divided by 24 hours.

Order quicker !

Commande rapide

Save time by using the quick order form. With a few clicks , you can easily order your favorite references.

Formulaire de commande rapide

Be fan !

Be fan

Be fan of our Facebook page and get 5 % discount!

If you are not logged in to Facebook, please first log in and then refresh this page before clicking the Like button. Otherwise, you will not get your voucher.